# SDR GTIA2020021074996

- Difficulty date: February 7, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N621NK
- Make and model: Airbus A320-232
- Aircraft serial: 5672
- Aircraft time: 25,592 hours, 11,636 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT F/A'S REPORTED " DIRTY SOCK" POSSIBLE FUME EVENT SEE COS REPORT FORM COMPLETED-ACCOMPLISHED TSM 05-50-00-810-831-A IDENTIFY  CAUSE OF CABIN ODOD. ISOLATED SMELL DOWN TO PACK2. PERFORMED ENGINE RUN IAW 21-00-00 AND CLEARED SMELL NO SMELL AT THIS TIME
